NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › POTS › Video is up about the "invisible" suffering endured by hyperadrenergic POTS patients! I hope it helps explain the suffering to those around you. › Reply To: Video is up about the "invisible" suffering endured by hyperadrenergic POTS patients! I hope it helps explain the suffering to those around you.
I will reduce the zantac as I don’t have many IBS symptoms since changing my diet years ago. For me, the recent addition of zantac (75mg am/pm) helped with neurological symptoms by reducing my leg ‘heaviness’ and brain fog which is why I wonder if its more MCAS related than to my POTS. It will be a good experiment to see if those symptoms increase again when not taking the zantac.
I Googled ‘salt and endothelium’ and there certainly is lots of published data out there! It seems that salt loading can cause over-expression on blood pressure and vascular function. I never worried about a rise in BP b/c I’m hypotensive but hadn’t thought about the vascular system itself. Thankfully I already reduced my salt intake months ago when my stomach disagreed with the salt pills.
Thanks again for ALL YOUR WORK!!